It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Eye & Vision Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 124 for eyes always hurt. (0.405 seconds)


... closing my eyes during the day. I currently am using lubricating eye drops, and I also have this little water bath... I'll explain what I mean by water bath. ... (8 replies)
... it definitely sounds like it could be dry eye. try some over the counter drops such as systane or genteal. since your eyelids are being affected as well it may be blepharitis, so try some heated washclothes over your eyes for 5 minutes a few times a day (and generally just try to keep your eyelids very clean). if none of those solutions help then it may well be some kind of... (8 replies)
... It does sound like dry eyes to me too. ... (8 replies)

... I had burning red eyes for years. ... (8 replies)
... Another thing...mt eyes hurt for three years from taking one pill for my nerves. ... (8 replies)
... Without any health insurance,I think your best bet is to phone the United Way(First call for help desk))and tell them your circumstances.The YWCA,and YMCA in my town is good ,Crisis center at the local hospital, Catholic Charities is great, as is the Women's Crisis Center(generally to help in domestic cases),Salvation Army and Volunteers of America,and the Red Cross are... (8 replies)
... A couple of years ago, I was struck in the head with a large rock, which caused a gash in my head. Within a couple weeks, my eyes started really bothering me I never had any problems with my eyes prior to this. ... (8 replies)
... I have similar problems. To me it seems like my prescription for my contacts is wrong. I have a very hard time looking people in the eye when I talk because my eyes always hurt and almost don't want to focus together. It really affects my concentration and gives me anxiety a lot to, especially around people. ... (8 replies)
... Hi, its hot and i go swimming in cloronated pools and stay up late my eyes dont like any of these things. They are always red and irritated, what can i put on them to calm them down, please help. ... (1 replies)
My eyes hurt
Mar 20, 2010
... I used one pair for months, I slept in them, rarely used eye drops, etc. They never bothered me and I couldn't even feel them in my eyes so that's why I was very lax... it was bad, I know. ... (1 replies)
... I have been on Pred Forte (Prednisolone 1%) drops for the last 7 days following a vitrectomy. They are a very powerful anti-inflammatory and should only be used under medical supervision. The white (sclera) of the operated eye was completely red last Wednesday and the redness has now almost gone. Consequently, I shall stop using the drops by the end of this week. (8 replies)
... As your problem seems to be related to the rock incident, it is possible that it caused some internal trauma that is beyond the capabilities of an optometrist to diagnose. It would probably be best for you to consult either a neurologist or a neuro-ophthalmologist, preferably at a hospital specialising in trauma cases. (8 replies)
... hmmm, interesting! my septum was really crooked and they thought for sure that was contributing to sinus pain and pressure on my eyes. so i am glad they straightened it out, but really, i haven't felt the benefits yet. yes, i will update you on the acupuncture front! keep hanging in there! ;-) (10 replies)
... But itd be bizarre for it to hurt now, years later. I'm considering trying acupuncture for the pain as well... let me know how it goes! Hopefully we'll finally be relieved from this pain.. ... (10 replies)
Dry eyes....Help!
Jun 27, 2005
... I can't believe I forgot to ask the opth about hard ridge. Sorry. Yes, she basically answered all my questions. She told me my eyes would not return to normal. I told her I had blepharitis twice before and it returned to normal after about a month. ... (488 replies)
... This is for about a week, there is some kind of dirt in my eye that I can't feel when my eyes are open, I only feel it when I close my eyes and specially when lying on bed. ... (2 replies)
... The doctor prescribed me steroid eyedrops to take. After roughly 2 weeks of using the eyedrops my eyes seemed to look fine and I began to wear my contact lens again. Several days afterwards they began to hurt and become very red again. ... (0 replies)
... e sides and tip of my nose in my field of vision is extremely bothersome. It makes me dizzy at times. Some days it seems to bother me worse than others but it is ALWAYS there. I don't understand why it came on all the sudden one day. Doctor's are not taking me seriously. ... (7 replies)
... clear which is what Acuvue brand claims keeps the eyes moist or what not. I used to wear Biomedics in the past, but the Acuvue's were good for me when I used to wear them so I just stuck to that brand. ... (7 replies)
... I'm not sure how to help with your burning eyes sensations,but I had eyes that hurt for many months,perhaps for a year.I had a nervous breakdown ,and was given a pill which seemed to bring on this "hurting eyes". ... (5 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 12:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!